# SDR DL76G090784

- Difficulty date: April 29, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 41,498 hours, 5,940 cycles
- Engine: Ge CF680
- Engine time: 23,665 hours, 35,396 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part serial: P1906
- Condition: Failed
- Location: Apu
- Part time: 23,665 hours, 35,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FOUND APU STARTER INOP.  REMOVED AND REPLACED APU STARTED PER MM.  OPS NORMAL.
